Title: A marginalized model for zero-inflated, overdispersed and correlated count data
Authors: Iddi, Samuel ×
Molenberghs, Geert #
Issue Date: 2013
Publisher: Universita degli Studi del Salento
Series Title: Electronic Journal of Applied Statistical Analysis vol:6 pages:149-165
ISSN: 2070-5948
VABB publication type: VABB-1
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
399.pdf Published 453KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.